# SDR FDEA202506191012

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N293FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63132
- Aircraft time: 2,543 hours, 1,271 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Switch
- Part number: MS25306232
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONLOAD TEAM REPORTS FWD LOWER CARGO LIGHTS INOP,  CARGO HANDLING SYSTEM WORKS FINE PULLED AND COLLERED FWD LOWER LOBE C/B S10 ON P-34  PANEL  REMOVED FWD CARGO DOOR CONTROL PANEL P-43 AND FOUND  SWITCH S513 WIRES BURNED/DAMAGED.  INSPECTED DAMAGE TO S513 AND ASSOCIATED WIRING IAW  SWPM 20-10-06.  REMOVED SHORT SECTION OF DAMAGED  WIRE, TERMINATED NEW LUGS TO WIRES AND INSTALLED TO  NEW TOGGLE SWITCH IAW SWPM 20-83-11 AND SPWM  20-30-00.  OPS CHECK NORMAL IAW AMM 33-37-00-2.
